Title: Stability criterion for networked control systems with additive time-varying state-delays and bounded nonlinearity
Authors: K. Ramakrishnan; Goshaidas Ray
Addresses: Department of Electrical and Electronics Engineering, Pondicherry Engineering College, Puducherry 605 014, India ' Department of Electrical Engineering, Indian Institute of Technology Kharagpur, West Bengal 721 302, India
Abstract: In this paper, a robust delay-dependent stability criterion is presented for a class of networked control systems with additive time-varying state-delays and bounded nonlinear perturbations using Lyapunov-Krasovskii (LK) functional approach. In the proposed delay-dependent stability analysis, to reduce conservatism, a candidate LK functional is considered, and the time-derivative of the functional is bounded using reciprocal convex combination lemma. The proposed stability analysis eventually culminates into a stability criterion in LMI framework that can be solved readily using standard numerical packages. The effectiveness of the proposed stability criterion is illustrated using a standard numerical example and a network controlled DC servo system.
Keywords: delay-dependent stability; time-varying delays; nonlinear perturbations; Lyapunov-Krasovskii functional; linear matrix inequalities; LMIs; networked control systems; NCS; bounded nonlinearity; DC servo systems.
International Journal of Systems, Control and Communications, 2016 Vol.7 No.1, pp.68 - 82
Received: 29 Jan 2015
Accepted: 07 Aug 2015
Published online: 02 Mar 2016 *